# SDR 95ZZZX6420

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Precision Propeller Services International, LLC, repair station FG6R375D
- Propeller: Mcauly D2A36C33
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Dowel Pin Hole
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED OF OIL ON WINDSHIELD.  DISASSEMBLY OF PROPELLER REVEALED HUB CRACKED FROM DOWEL PIN TO CENTER HOLE IN MOUNTING FLANGE.  ALL INTERNAL PARTS AND BLADES SCRAP DUE TO RUST AND CORROSION.  SUBMITTER STATED PROPELLER WAS WELL OVER 5 YEAR RECOMMENDED TBO.
